Faculty Publications

Title

On testing for a survival ratio under random right censoring

Document Type

Article

Keywords

Asymptotic normality, Competing risks, Gaussian processes, Goodness-of-fit, Hazard rate ordering, Koziol-Green model, Stochastic ordering

Journal/Book/Conference Title

Journal of Nonparametric Statistics

Volume

17

Issue

8

First Page

949

Last Page

955

Abstract

This article develops a one-sample test for H0: F̄ = F̄0 in presence of random right censoring. The test statistic is of particular interest when the alternative hypothesis is that the survival ratio = F̄ / F̄0 is monotone. It is proved that the test statistic is asymptotically normal under H0. The specific case where the censoring and survival times have proportional hazards is also considered. Finally, the testing procedure is applied to two well-known data sets.

Original Publication Date

12-1-2005

DOI of published version

10.1080/10485250500362029

Share

COinS